# SDR NACA202311140002

- Difficulty date: November 14, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 110,591 hours, 18,883 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

MI DUE TO PROBE HEAT EICAS MESSAGE AFTER ENGINE START ON THE GROUND AT TPBP. ACCOMPLISHED FIM 30-31 FT 802/803/804, ALL PROBLES WORKING NORMALLY WITH ENGINES OFF. CHECKED SSM 30-31-01 AND RESEATED RELAY K646 R PROBE HT N2 OPS CHECKED PER AMM 71-00-00 PITOT PROBES WORKING NORMALLY.
